# SDR REXA2020102200706

- Difficulty date: October 15, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 30,849 hours, 30,288 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Angle
- Part number: 601R3111357
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Part time: 30,849 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR BEAM ATTACH CLIP AT LBL 9 OUTBOARD POSITION IS CRACKED. REMOVED AND REPLACED FLOOR BEAM CLIP P/N 601R31113-57, IAW CRJ 200 SRM51-40-11.  OPERATIONS TEST GOOD.
